# SDR YENA202001228034

- Difficulty date: January 18, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 6609
- Aircraft time: 19,074 hours, 6,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 803324
- Condition: Failed
- Location: Emergency Lights
- Part time: 10,338 hours, 3,361 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BAT AT POSITION12WL, 14WL & 15WL  FAILED CAPACITY CHECK; R & R EMR LIGHT BATT AT 12WL, 14WL & 15WL IAW AMM 33-51-38 AND TC A320-33-51-00-710-003.
